RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 3, Pages 73–75 (Mi faa260)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief communications

An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form

T. Ya. Azizova, V. K. Kiriakidib, G. A. Kurinac

a Voronezh State University
b Voronezh Higher Institute of Aviation Engineering
c Voronezh State Academy of Forestry Engineering

DOI: https://doi.org/10.4213/faa260

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:3, 220–221

Bibliographic databases:

UDC: 517.983.24
Received: 29.08.2000
Revised: 02.04.2001

Citation: T. Ya. Azizov, V. K. Kiriakidi, G. A. Kurina, “An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form”, Funktsional. Anal. i Prilozhen., 35:3 (2001), 73–75; Funct. Anal. Appl., 35:3 (2001), 220–221

Citation in format AMSBIB
\Bibitem{AziKirKur01}
\by T.~Ya.~Azizov, V.~K.~Kiriakidi, G.~A.~Kurina
\paper An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 3
\pages 73--75
\mathnet{http://mi.mathnet.ru/faa260}
\crossref{https://doi.org/10.4213/faa260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1864990}
\zmath{https://zbmath.org/?q=an:1017.47011}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 3
\pages 220--221
\crossref{https://doi.org/10.1023/A:1012331029364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172598500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035735206}


Linking options:
  • http://mi.mathnet.ru/eng/faa260
  • https://doi.org/10.4213/faa260
  • http://mi.mathnet.ru/eng/faa/v35/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Math. Notes, 74:5 (2003), 744–748  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Azizov T.Ya., Dijksma A., Gridneva I.V., “On the boundedness of Hamiltonian operators”, Proc. Amer. Math. Soc., 131:2 (2003), 563–576  crossref  mathscinet  zmath  isi  scopus
    3. G. A. Kurina, S. S. Shchekunskikh, “Asymptotics of the solution to a liner-quadratic periodic problem with a singular matrix perturbation in the performance index”, Comput. Math. Math. Phys., 45:4 (2005), 579–592  mathnet  mathscinet  zmath
    4. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Alatancang, Huang JunJie, Fan XiaoYing, “Structure of the spectrum of infinite dimensional Hamiltonian operators”, Sci. China Ser. A, 51:5 (2008), 915–924  crossref  mathscinet  zmath  isi  elib  scopus
    6. Wu D., Chen A., “Invertibility of nonnegative Hamiltonian operator with unbounded entries”, J Math Anal Appl, 373:2 (2011), 410–413  crossref  mathscinet  zmath  isi  elib  scopus
    7. Azizov T.Ya., Dijksma A., Gridneva I.V., “Conditional Reducibility of Certain Unbounded Nonnegative Hamiltonian Operator Functions”, Integr. Equ. Oper. Theory, 73:2 (2012), 273–303  crossref  mathscinet  zmath  isi  elib  scopus
    8. Huang J., Guo X., Huang Y., Alatancang, “Generalized Inverse of Upper Triangular Infinite Dimensional Hamiltonian Operators”, Algebr. Colloq., 20:3 (2013), 395–402  crossref  mathscinet  zmath  isi  elib  scopus
    9. Jin G.H., Hou G.L., Chen A., Wu D.Yu., “On Invertible Nonnegative Hamiltonian Operator Matrices”, Acta. Math. Sin.-English Ser., 30:10 (2014), 1763–1774  crossref  mathscinet  zmath  isi  scopus
    10. Chen A., Jin GuoHai, Wu Deyu, “On Symplectic Self-Adjointness of Hamiltonian Operator Matrices”, Sci. China-Math., 58:4 (2015), 821–828  crossref  mathscinet  zmath  isi  scopus
    11. Li L., Chen A., Wu D.Yu., “Symplectic Self-Adjointness of Infinite Dimensional Hamiltonian Operators”, Acta. Math. Sin.-English Ser., 34:9 (2018), 1473–1484  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:316
    Full text:123
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020